# SDR DL757030787

- Difficulty date: August 26, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 55,557 hours, 28,268 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6075504
- Part serial: 048910657A
- Condition: Failed
- Location: Fuel System
- Part time: 28,860 hours, 13,723 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE DISASSEMBLY OF A FAILED FUEL BOOST PUMP, SEVERE BEARING AND HOUSING WEAR WAS DISCOVERED, TO THE EXTENT THAT END CAP FAILURE WAS IMMINENT.  ROTOR AND STATOR HAD CONTACTED EACH OTHER AND EVIDENCE OF HEAT WAS PRESENT.  PUMP P/N 60-75504, S/N 048910657A.  C/A NONE.  PART WAS ALREADY REMOVED FROM AIRCRAFT AND IN REPAIR PROCESS.
